# SDR SRXR201804260012

- Difficulty date: April 26, 2018
- Submitted: April 26, 2018
- Operation: General aviation
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BETWEEN REFUEL VALVES XOS 627, THE BEADED DOUBLER HAD CRACKS AROUND FASTNER HEADS. REMOVED AND REPLACED THE BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG 205.
